MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFB73, 12X100 KII SH BLD ADVFIX 6/BX; GCJ

APPLIED MEDICAL RESOURCES CFB73, 12X100 KII SH BLD ADVFIX 6/BX; GCJ
Model Number CFB73
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/26/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No product is being returned for evaluation but lot # is provided.A device history report is to be reviewed by engineering.A follow-up report will be sent once the results have been analyzed.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.This report is to follow up medwatch #mw5065860.There is no report of serious injury or death associated with this event.
 
Event or Problem Description
Laparoscopic appendectomy - "this event did not cause patient harm.The patient was undergoing a laparoscopic appendectomy.During the procedure a blunt tipped trocar was placed through the patient's fascia and peritoneum under direct vision and sutured into place.The abdomen was insufflated with co2 but the trocar was leaking which resulted in less co2 being placed in the abdomen as is usual." type of intervention: unk.Patient status: "this event did not cause patient harm.".
 
Additional Manufacturer Narrative
This report is to follow up medwatch #mw5065860.The event product was not returned to applied medical for evaluation.The likely root cause of the damage to the seal is an instrument.Applied medical's instructions for use states that "extra care should be used when inserting angular and asymmetrical instruments, such as 'j' hooks and clip appliers.All instruments should be centered axially when inserted through the seal to prevent tearing." applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CFB73, 12X100 KII SH BLD ADVFIX 6/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6213529
Report Number2027111-2016-00922
Device Sequence Number717392
Product Code GCJ
UDI-Device Identifier00607915117634
UDI-Public(01)00607915117634(17)180830(30)01(10)1254151
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2018
Device Model NumberCFB73
Device Catalogue Number101245901
Device Lot Number1254151
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/30/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/29/2016
Supplement Report FDA Received Date03/17/2017
Patient Sequence Number1